# SDR USAA001581

- Difficulty date: September 27, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION AT T-ANGLE AND WEB, 2 INCHES BY 4 FEET, AFT STATION 1088 ABOUT WL 294.  REMOVED CORROSION PER RM 51-10-02.  (M)
